Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The $5$–local homotopy of $eo_4$

Michael A Hill

Algebraic & Geometric Topology 8 (2008) 1741–1761
Abstract

We compute the cohomology of a 5–local analogue of the Weierstrass Hopf algebroid used to compute tmf–homology. We also compute the Adams–Novikov differentials for various stages, finding the homotopy, V (0)–homology and V (1)–homology of the putative spectrum eo4. We also link this computation to the homotopy of the higher real K–theory spectrum EO4.

Keywords
Bockstein, K-theory, Hopkins–Miller
Mathematical Subject Classification 2000
Primary: 55T25, 18G40, 55N35
Secondary: 55Q51, 18G60
References
Publication
Received: 18 August 2008
Revised: 29 August 2008
Accepted: 1 September 2008
Published: 9 October 2008
Authors
Michael A Hill
Department of Mathematics
University of Virginia
PO Box 400137
Charlottesville, VA 22904
USA
http://people.virginia.edu/~mah7cd